advertisement
Question
Posted by: Wendy | 2004/01/29

Head Injury

Hi, my boyfriend has a bad head injury about 2 years ago. He is getting much better every day and if you don't know him you can't actually tell that there is anything wrong. He is on medication - Ciprabil and Deprovil (that's how you say it - I am sure not how you spell it). I know that the one is "Happy Pils" (for depression) and the other one is "brain food". The problem however is with his sexual performance. He went through a phase when he didn't have a problem getting excited, but had a problem keeping it or otherwise he had a problem ejaculating. This went on for a few months but then it just seemed to go away and everything was perfect again. The last six months it seems to be back - only getting much worse. He can't keep an erection for longer than about 10-15min at a time and he struggles to get an erection. He doesn't even have a "morning glory" anymore. This is making him very depressed and it is beginning to affect our relationship a bit. I am being understanding (I know it is not a new problem) but he is now beginning to pull away from me and reject any advances I make. Could it be a side effect of the medication he is on? Please help us as we are at a bit of a loss of what to do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Wendy, it might be due to the Cipramil®, but I can’t say for sure. You can ask his doctor to change him to a different antidepressant like Efexor® and see what happens. If that doesn’t improve the situation, he will have to go back to the neurologist. Good luck.
PS, I’m sorry I took so long to answer your question, but all the answers posted in reply to questions posted on the 29th somehow got lost in Cyberspace. Here it is again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement